Alert archive / New Mexico / Wind Advisories in 2009
Wind Advisory 2, NWS El Paso, TX
NWS El Paso, TX issued this wind advisory at Feb 9, 2009, 10:40 AM MST. It took effect at Feb 10, 2009, 9:00 AM MST. It was in force for 13 hr.
The area
The counties it named.
The facts
- Issued
- Feb 9, 2009, 10:40 AM MST (17:40 UTC)
- In effect from
- Feb 10, 2009, 9:00 AM MST
- Expired
- Feb 10, 2009, 10:00 PM MST
- In force
- 13 hr
- Issued by
- NWS El Paso, TX
The text
As transmitted, in the capitals the NWS used until 2016.
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
1 follow-up statement
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
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS El Paso, TX wrote its last area forecast discussion before this wind advisory went out at Feb 9, 3:27 AM MST, 7 hours 13 minutes earlier.
Area forecast discussion, Feb 9, 3:27 AM MST, 7 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
327 AM MST MON FEB 9 2009
.SYNOPSIS...
YESTERDAYS MAJOR CHANGE IN THE WEATHER PATTERN ACROSS THE
SOUTHWEST CONTINUES TODAY WITH COOLER TEMPERATURES AND MORE BREEZY
CONDITIONS. ANOTHER STRONG PACIFIC STORM SYSTEM WILL MOVE INTO
WESTERN NEW MEXICO TONIGHT AND PASS ACROSS THE REGION ON TUESDAY.
THIS SYSTEM WILL CREATE VERY STRONG WINDS AS A POWERFUL COLD FRONT
PUSHES IN FROM THE WEST. TUESDAYS TEMPERATURES WILL BE MUCH
COLDER. ACCOMPANYING THIS TUESDAY STORM WILL BE SCATTERED SHOWERS.
SNOW LEVELS ARE EXPECTED TO DROP DRAMATICALLY WITH THE SYSTEM AND
SNOW WILL BE POSSIBLE AT DESERT FLOOR ELEVATIONS. WINTER WEATHER
ADVISORIES WILL BE POSTED FOR MUCH OF THE AREA. THIS SYSTEM WILL
EXIT TUESDAY EVENING. HOWEVER UNSETTLED AND VARIED WEATHER WILL
CONTINUE THROUGH THE WEEK AS MULTIPLE PACIFIC STORM SYSTEMS LINE
UP AND PASS THROUGH THE REGION AT A RATE OF ONE EVERY OTHER DAY.
THE NEXT SYSTEM ARRIVES THURSDAY TO BE FOLLOWED BY ANOTHER ON
SUNDAY. EACH ONE WILL CREATE A PERIOD OF STRONG WINDS AND CHANCES
FOR AREA PRECIPITATION.
&&
.DISCUSSION...
YESTERDAYS STORM SYSTEM DIDNT BRING THE PRECIPITATION EXPECTED
AS THE TROUGH BEGAN TO LIFT JUST BEFORE GETTING OVER NEW MEXICO.
IT DID HOWEVER HAVE GREAT SUCCESS IN LOWERING TEMPERATURES ACROSS
THE REGION AS THE FIRST IN A NUMBER OF SURPRISING STRONG PACIFIC
COLD FRONTS PUSHED THROUGH THE AREA BY MID DAY. WELL BE BETWEEN
SYSTEMS TODAY UNDER A SHORTWAVE RIDGE. THE TEMPERATURES WILL
REMAIN COOL TODAY AND WINDS STILL BREEZY AS GRADIENT REMAIN PACKED
AND WINDS ALOFT STRONG.
WELL TRY AGAIN FOR MORE PCPN TONIGHT THROUGH TUESDAY AS A SECOND
POWERFUL PACIFIC STORM SYSTEM MOVES IN. THIS ONE IS NOW BEGINNING
A SLIGHTLY DEEPER (MORE SOUTHERLY) DIG. WINDS LOOK PRETTY STRONG
WITH DECENT MIXING DUE TO COOLING ALOFT. TEMPS AT H5 SHOW TO BE
-30 TO -32 WITH THIS NEXT CLOSED LOW TO PASS OVERHEAD ON TUESDAY.
THIS HELPS TO DESTABILIZE THE ATMOSPHERE AND THUS OMEGA FIELDS LOOK
QUITE HEALTHY. A COLD PAC COLD FRONT MOVE IN UNDER THE LOW AND
SIGNIFICANTLY DROPS SURFACE TEMPERATURES AND DROPS SNOW LEVELS.
PCPN LOOKS TO BEGIN OVER THE GILA AROUND MIDNIGHT...AND SPREAD
EASTWARD THROUGH THE EARLY MORNING HOURS. INITIAL SNOW LEVELS LOOK
TO BE 6500 FT...DROPPING BY MID MORNING TO AROUND 4000 FT WEST OF
THE RIO GRANDE. HAVE OPTED TO ISSUE WINTER WEATHER WATCHES FOR ALL
NEW MEXICO ZONES FOR TONIGHT-TUES EVE. HAVE LEFT THE TX ZONES OUT
THINKING THEY WILL STAY THE WARMEST AND KEEP ALL BUT A MIXED PCPN OFF
THE LOWLANDS. WILL HAVE TO WATCH THE WINDS ON THE NEXT MODEL RUN
AN ADVISORY LOOKS LIKE A LOCK...AND MAYBE A WARNING WILL BE
WARRANTED.
THE TUESDAY STORM RAPIDLY EXITS IN THE EVENING HOURS. THIS IS
FOLLOWED BY ANOTHER BREAK AS SHORTWAVE RIDGING AGAIN SETS OVER THE
REGION. THURSDAYS PACIFIC TROUGH NOW IS MUCH DAMPENED IN
AMPLITUDE AND THUS PASSES ITS MOISTURE AND DYNAMICS WELL NORTH.
MAYBE A SLIGHT CHANCE FOR THE MTNS OF THE GILA AND SACS...BUT
MOSTLY DRY. THE ISSUES FOR THIS SYSTEM WILL BE ANOTHER WIND EVENT
FOR THURSDAY AFTN AND ANOTHER PACIFIC COLD FRONT PASSAGE DROPPING
TEMPS FOR FRIDAY.
FINALLY...YET ANOTHER SHORT INTERLUDE FOR FRI BEFORE STILL
ANOTHER PACIFIC TROUGH TAKES AIM AT THE FORECAST AREA FOR SUNDAY.
PRE-TROUGH SATURDAY LOOKS LIKE ANOTHER WINDY DAY AS A SHORTWAVE
AND PACIFIC FRONT PUSH THROUGH. SUNDAY THE MAIN TROUGH PASSES AND
BRINGS MORE PCPN CHANCES.
IN SUMMARY...TEMPS WILL YO-YO BETWEEN NORMAL AND BELOW NORMAL FOR
THE WEEK. WINDS WILL GENERALLY BE BREEZY AND OFTEN BE WINDY TO
VERY WINDY. BEST PCPN CHANCES ARE TUESDAY AND SUNDAY.
&&
.AVIATION...VALID 09/1200Z-10/1200Z...
SOME RAGGED LOW CLOUDS WILL REMAIN THROUGH THE MORNING HOURS
BEFORE DISSIPATING. MTN TOP OBSCURATIONS ARE LIKELY THROUGH MID DAY
ACROSS THE REGION. ANOTHER DAY OF BREEZY WINDS FROM THE WEST AND
SOUTHWEST. TONIGHT A STRONG UPPER-LEVEL PACIFIC STORM SYSTEM WILL
MOVE IN FROM THE WEST. SIGNIFICANTLY INCREASED CLOUD COVER AND
LOWERING CIGS WILL SPREAD ACROSS THE REGION WEST TO EAST AFTER 06Z
TONIGHT. EXPECT DEVELOPMENT OF SNOW SHOWERS FIRST OVER THE GILA
JUST AFTER MIDNIGHT WITH PCPN SPREADING E AND S THROUGH THE EARLY
MORNING HOURS. SNOW LEVELS SHOULD DROP TO NEAR 4000 FT BY 12Z
TUESDAY MORNING OVER FAR WEST PORTIONS OF THE FORECAST AREA. THUS
EXPECT AREAS OF MVFR TO IRF CONDITIONS FAR WEST BY MORNING IN AND
NEAR SNOW AND RAIN SHOWERS.
&&
.FIRE WEATHER...
YESTERDAYS MAJOR SHIFT IN THE WEATHER PATTERN ACROSS SOUTHERN NEW
MEXICO AND FAR WEST TEXAS CONTINUES TODAY AND WILL ALL WEEK. TODAY
THE REGION WILL SIT BETWEEN PACIFIC STORM SYSTEMS UNDER A
SHORTWAVE RIDGE OF HIGH PRESSURE. TEMPERATURES WILL CONTINUE COOL
TODAY BUT WINDS WILL REMAIN BREEZY. FOR THE WEEK PACIFIC WEATHER
SYSTEMS CONTINUE TO BARREL THROUGH CREATING AN EXTENDED PERIOD OF
UNSETTLED AND VARIED WEATHER ACROSS THE REGION. THESE STORM
SYSTEMS WILL DEVELOP TO OUR WEST AND PASS THROUGH THE REGION AT A
RATE OF ONE EVERY OTHER DAY. THE NEXT SYSTEM ARRIVES TUESDAY TO BE
FOLLOWED BY ANOTHER ON THURSDAY. EACH ONE WILL CREATE A PERIOD OF
STRONG WINDS AND SLIGHT CHANCES FOR AREA PRECIPITATION. THESE
SYSTEMS SHOULD HELP ALLEVIATE THE HIGH TO VERY HIGH FIRE DANGER
ACROSS THE AREA SOMEWHAT...HOWEVER WITH EACH SYSTEM HAVING A
LITTLE LESS MOISTURE AND WITH CONTINUED STRONG WESTERLY SURFACE
WINDS...DRYING WILL CONTINUE TO COMBAT ANY MOISTURE GAINS ACHIEVED
AND FIRE DANGER WILL PROBABLY OVERALL REMAIN IN THE MDT TO HIGH
CATEGORIES FOR THIS WEEK.
TUESDAY VERY STRONG WINDS AND A SHARP COLD FRONT WILL MOVE THROUGH
THE AREA. ACCOMPANYING THIS WILL ALSO BE COLD TEMPERATURES AND A
FAIRLY GOOD SHOT AT PRECIPITATION. SNOW LEVELS WEST OF THE RIO
GRANDE LOOK TO DROP TO THE DESERT FLOOR LEVELS ON TUESDAY.
THURSDAYS STORM SYSTEM LOOKS PRIMARILY DRY WITH ANOTHER BOUT OF
STRONG WINDS.
&&
.PRELIMINARY POINT TEMPS/POPS...
EL PASO 60 39 47 29 56 / 0 0 20 10 0
SIERRA BLANCA TX 61 36 50 27 55 / 0 0 10 0 0
LAS CRUCES 60 36 49 28 54 / 0 10 30 10 0
ALAMOGORDO 57 35 48 28 55 / 0 10 40 10 0
CLOUDCROFT 43 25 30 10 37 / 10 10 50 10 0
TRUTH OR CONSEQUENCES 57 33 45 26 53 / 0 10 50 10 0
SILVER CITY 48 27 30 19 44 / 10 30 60 10 0
DEMING 57 34 44 26 54 / 0 10 40 0 0
LORDSBURG 56 33 43 24 54 / 10 30 50 0 0
&&
.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...WINTER STORM WATCH FROM MIDNIGHT TONIGHT THROUGH TUESDAY
AFTERNOON FOR NMZ022.
WINTER STORM WATCH FROM TUESDAY MORNING THROUGH TUESDAY EVENING FOR
NMZ024-025-032.
WINTER STORM WATCH FROM LATE TONIGHT THROUGH TUESDAY AFTERNOON
FOR NMZ023-030-031.
TX...NONE.
&&
14/BIRDHazardous weather outlook, Feb 9, 6:10 AM MST, 4 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 610 AM MST MON FEB 9 2009 NMZ022>025-030>032-TXZ055-056-101300- SOUTHWEST MOUNTAINS/LOWER GILA REGION-SIERRA COUNTY LAKES REGION- TULAROSA BASIN/SOUTHERN DESERT-SOUTHERN SACRAMENTO MOUNTAINS- SOUTHWEST DESERT/BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN- SOUTHERN DESERT-EL PASO-HUDSPETH- 610 AM MST MON FEB 9 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NEW MEXICO...SOUTHWEST NEW MEXICO AND SOUTHWEST TEXAS. .DAY ONE...TODAY AND TONIGHT TODAY...YESTERDAY'S UPPER-LEVEL PACIFIC STORM SYSTEM IS EXITING THE REGION. RESIDUAL MOISTURE IN IT'S WAKE WILL LEAVE SOME CLOUDS BEHIND...BUT MORE SUN EXPECTED TODAY THAN YESTERDAY. PRESSURE GRADIENTS REMAIN TIGHT AS ANOTHER PACIFIC STORM SYSTEM APPROACHES. THIS WILL KEEP WINDS BREEZY TO WINDY. COOLER AIR REMAINS IN PLACE BEHIND YESTERDAY'S COLD FRONTAL PASSAGE. THUS COOL TEMPERATURES AGAIN TODAY. TONIGHT...THE NEXT PACIFIC STORM SYSTEM COME IN. THIS DEEP UPPER-LEVEL TROUGH WILL BEGIN TO AFFECT THE FAR WESTERN PORTIONS OF NEW MEXICO AROUND MIDNIGHT. BREEZY TO WINDY CONDITIONS WILL MOVE IN AS A STRONG COLD FRONT BEGINS TO PUSH INTO NEW MEXICO FROM THE WEST. MOUNTAIN SNOW SHOWERS AND LOWER ELEVATION RAIN SHOWERS WILL DEVELOP LATE TONIGHT AND EXPAND EAST BY MORNING. SNOW LEVELS WILL LOWER TO NEAR THE DESERT FLOOR BEHIND THE FRONT. THUS A WINTER WEATHER WATCH HAS BEEN ISSUED FOR BOTH THE AREA MOUNTAINS AND LOWLANDS OF SOUTHERN NEW MEXICO FOR LATE TONIGHT THROUGH TUESDAY EVENING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE ABOVE MENTIONED STORM SYSTEM WILL MOVE ACROSS THE AREA ON TUESDAY. STRONG WINDS ARE EXPECTED. A WIND ADVISORY WILL LIKELY BE ISSUED AND POSSIBLY A HIGH WIND WARNING. IN ADDITION THE WINTER WEATHER THREAT WILL CONTINUE THUS THE CONTINUATION OF WINTER WEATHER HEADLINES...LIKELY UPGRADED TO A WINTER WEATHER ADVISORY FOR THE LOWLANDS AND POSSIBLY A WINTER WEATHER WARNING FOR THE MOUNTAINS. ANOTHER SYSTEM WILL PASS ACROSS THE REGION ON THURSDAY. THIS SYSTEM LOOKS TO PASS NORTH SO MOSTLY STRONG WINDS WILL OCCUR WITH THIS SYSTEM. THAT MAY REACH ADVISORY CRITERIA. ANOTHER SYSTEM WILL MOVE TO PROVIDE ANOTHER STRONG WIND EVENT ON SATURDAY. A THIRD STRONG PACIFIC STORM SYSTEM WILL ENTER THE REGION SUNDAY. EACH OF THESE SYSTEM WILL PRODUCE STRONG WINDS AND ISOLATED PRECIPITATION... ESPECIALLY OVER THE AREA MOUNTAINS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. BIRD
The office that day
Everything else NWS El Paso, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 9, 4:57 AM MST | Winter Storm Watch | EPZ | 7 hr | |
| Feb 9, 11:30 AM MST | Winter Storm Warning | EPZ | 26 hr | |
| Feb 9, 11:30 AM MST | Winter Weather Advisory | EPZ | 32 hr |
Nearby
Wind Advisories in New Mexico, 2009Wind Advisories in Texas, 2009Every wind advisory in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.